# SDR SWAA2023091990900

- Difficulty date: August 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 64,361 hours, 38,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITTING FASTENERS HOLES FWD CARGO COMPARTMENT BILGE FLOOR SUPPORT ANGLE @ S-27R BETWEEN STA 500C AND 500D<[01] CLEANED AREA AT ASTENERS HOLES FWD CARGO COMPARTMENT BILGE FLOOR SUPPORT ANGLE @ S-27R BETWEEN STA 500C AND 500D PER SOPM 20-30-03 NO EVIDENCE OF CORROSION FOUND. TREATED AND PRIMED PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[02] VERIFIED NO CORROSION
